Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The image of $ H\sb \ast(B{\rm SU};Z\sb p)$ in $ H\sb \ast(B{\rm U};Z\sb p)$


Author: Stavros Papastavridis
Journal: Proc. Amer. Math. Soc. 107 (1989), 1075-1077
MSC: Primary 55R40; Secondary 55R45
DOI: https://doi.org/10.1090/S0002-9939-1989-1019757-X
MathSciNet review: 1019757
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we construct explicit polynomial generators for the image of $ {H_ * }\left( {BSU;{Z_p}} \right)$ inside $ {H_ * }\left( {BU;{Z_p}} \right)$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55R40, 55R45

Retrieve articles in all journals with MSC: 55R40, 55R45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1989-1019757-X
Keywords: Characteristic classes, homology of BU and BSU
Article copyright: © Copyright 1989 American Mathematical Society